MedElevator Войти в исследования
← Поиск публикаций
BMJ case reports · 2020

Posterior reversible encephalopathy syndrome in a patient with serotonin syndrome.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Prakash Sanjay, Rathore Chaturbhuj, Kaushikkumar Rana

Аннотация

Serotonin syndrome (SS) is a drug-induced clinical syndrome, characterised by a triad of cognitive impairment, autonomic hyperactivity and neuromuscular abnormalities. Hypertension, one of the common autonomic manifestations in SS, may lead to lead to several life-threatening conditions. Herein, we report a case of SS who had posterior reversible encephalopathy syndrome (PRES) because of high blood pressure.A young male with a 5-month history of chronic tension-type headache and depression had been receiving amitriptyline and paroxetine. Increment of paroxetine led to the development of various new clinical features, fulfilling the Hunter criteria of SS. MRI brain revealed high-signal intensity lesions on T2 fluid-attenuated inversion recovery, and T2-weighted imaging in the posterior regions of the occipital, parietal, temporal and cerebellum lobes, suggestive of PRES. The patient responded to cyproheptadine. Autonomic hyperactivity, due to SS, is the most likely explanation of this association.

Предметные рубрики MeSH